# SDR REXA201904221476

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501111
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE FWD SIDE OF FRAME 589 JUST UNDER THE LH FLOOR SILL IS CRACKED, IN THE CARGO BAY BELOW THE FLOOR.  REMOVED/REPLACED ANGLE CLIP ON FWD SIDE OF FS589 UNDER LH FLOOR SILL IAW CRJ 200 SRM 51-42-21 AAR SM 107
